skip to main content

DOE PAGESDOE PAGES

This content will become publicly available on May 31, 2019

Title: Numerical surface-corrected nonlocal electrodynamic model for nanophotonic structures

Authors:
; ; ; ;
Publication Date:
Grant/Contract Number:
SC0012704
Type:
Publisher's Accepted Manuscript
Journal Name:
Journal of the Optical Society of America B
Additional Journal Information:
Journal Name: Journal of the Optical Society of America B Journal Volume: 35 Journal Issue: 6; Journal ID: ISSN 0740-3224
Publisher:
Optical Society of America
Sponsoring Org:
USDOE
Country of Publication:
United States
Language:
English
OSTI Identifier:
1439502

Yang, Hao, Meng, Xiang, Wu, Shuhao, Dadap, Jerry I., and Osgood, Richard M.. Numerical surface-corrected nonlocal electrodynamic model for nanophotonic structures. United States: N. p., Web. doi:10.1364/JOSAB.35.001442.
Yang, Hao, Meng, Xiang, Wu, Shuhao, Dadap, Jerry I., & Osgood, Richard M.. Numerical surface-corrected nonlocal electrodynamic model for nanophotonic structures. United States. doi:10.1364/JOSAB.35.001442.
Yang, Hao, Meng, Xiang, Wu, Shuhao, Dadap, Jerry I., and Osgood, Richard M.. 2018. "Numerical surface-corrected nonlocal electrodynamic model for nanophotonic structures". United States. doi:10.1364/JOSAB.35.001442.
@article{osti_1439502,
title = {Numerical surface-corrected nonlocal electrodynamic model for nanophotonic structures},
author = {Yang, Hao and Meng, Xiang and Wu, Shuhao and Dadap, Jerry I. and Osgood, Richard M.},
abstractNote = {},
doi = {10.1364/JOSAB.35.001442},
journal = {Journal of the Optical Society of America B},
number = 6,
volume = 35,
place = {United States},
year = {2018},
month = {5}
}

Works referenced in this record:

Plasmonics beyond the diffraction limit
journal, January 2010
  • Gramotnev, Dmitri K.; Bozhevolnyi, Sergey I.
  • Nature Photonics, Vol. 4, Issue 2, p. 83-91
  • DOI: 10.1038/nphoton.2009.282